Note on coefficient matrices from stochastic Galerkin methods for random diffusion equations

Tao Zhou, Tao TANG*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In a recent work by Xiu and Shen [D. Xiu, J. Shen, Efficient stochastic Galerkin methods for random diffusion equations, J. Comput. Phys. 228 (2009) 266-281], the Galerkin methods are used to solve stochastic diffusion equations in random media, where some properties for the coefficient matrix of the resulting system are provided. They also posed an open question on the properties of the coefficient matrix. In this work, we will provide some results related to the open question.

Original languageEnglish
Pages (from-to)8225-8230
Number of pages6
JournalJournal of Computational Physics
Volume229
Issue number22
DOIs
Publication statusPublished - Nov 2010

Scopus Subject Areas

  • Numerical Analysis
  • Modelling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Galerkin methods
  • Matrix properties
  • Stochastic diffusion equations

Fingerprint

Dive into the research topics of 'Note on coefficient matrices from stochastic Galerkin methods for random diffusion equations'. Together they form a unique fingerprint.

Cite this